# SDR 96ZZZM29

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Not Closed
- Location: Ext Power
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLT 530 - ATL - AIRCRAFT EXPERIENCED A VIBRATION ON THE LEFT SIDE OF THE AIRCRAFT BY THE COCKPIT.  AIRCRAFT RETURNED.  CHECKED AROUND THE NOSE GEAR AREA AND FOUND THE EXTERNAL POWER DOOR PANEL LEFT OPEN AND CLOSED DOOR.
